MAUDE Adverse Event Report: DEPUY MITEK LLC US DISP PATIENT SET FMS 24PK; SURGICAL IRRIGATION TUBING SET, GENERAL-PURPOSE

DEPUY MITEK LLC US DISP PATIENT SET FMS 24PK; SURGICAL IRRIGATION TUBING SET, GENERAL-PURPOSE
Model Number 284610
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the customer in france that during an unknown procedure on (b)(6) 2021, it was observed that the water did not come out of the irrigation tubing device.Another like device was used to complete the procedure with a delay of 20 to 25 minutes.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as ppropriate.H10 additional narrative: investigation summary: according to the information received, it was reported that during the procedure (didt), the water did not come.The problem solved by replacing the tubing.Loss of time.Replacement of the 2 tubings of the arthropump.The patient was under withers.The product was returned to mitek for evaluation.Mitek then conducted visual inspection of device received provided by customer.Visual inspection reveals just a section from the suction tubeset was received.The intermediary tubeset was cut off in two parts.It was not possible to test functionality to confirm if the device functioning smoothly due to damages in the tubing and it is not complete.A manufacturing record evaluation was performed for the finished device 7500 number, and no non-conformances were identified.Based on the visual results and no functional test was not performed, this complaint can be confirmed.There were no details provided as to when this failure has occurred; also, it was not possible to tested, therefore, a definite root cause for this failure cannot be determined.The possible root cause for tubing broken can be attributed to rough handling of the device.As per ifu, it is necessary to avoid damage to tubing, make sure that the tubing is centered on the groove of the pump.As part of mitek¿s quality process all devices are manufactured, inspected, and released to approved specifications.At this point in time, no corrective action is required, and no further action is warranted.However, in depuy synthes mitek, additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: d9, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DISP PATIENT SET FMS 24PK
Common Device Name
SURGICAL IRRIGATION TUBING SET, GENERAL-PURPOSE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key11597137
Report Number1221934-2021-01047
Device Sequence Number4224926
Product Code HRX
UDI-Device Identifier10886705023226
UDI-Public10886705023226
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K951843
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/30/2021
Device Model Number284610
Device Catalogue Number284610
Device Lot Number7500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2021
Supplement Date Received by Manufacturer04/15/2021
04/26/2021
05/16/2021
Initial Report FDA Received Date03/31/2021
Supplement Report FDA Received Date04/16/2021
04/27/2021
05/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1